# SDR 99ZZZX1081

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N166B
- Make and model: Beech G33
- Aircraft serial: CD1293
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Screw
- Part number: AN5158R8
- Condition: Worn
- Location: Mlg
- Part time: 4,240 hours
- Component: 35815155610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND 2 OF 4 MAIN GEAR RETRACT BRACE, PIVOT PIN, RETAINER SCREWS, WERE ABLE TO ROTATE.  REMOVED AND FOUND THE THREADS WORN FROM THE SHEAR ACTION OF THE PIN.  CORRECTED PROBLEM BY INSTALLING NEW A/N525R-832R8 SCREWS WHICH HAVE A SHOULDER PROVIDING HIGHER STRENGTH.
